MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 4MM IMPLANT WITH 8MM ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 4MM IMPLANT WITH 8MM ABUTMENT; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93330
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on december 2, 2019.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of the abutment secondary to an infection at the abutment site.

Brand Name
BIA400 4MM IMPLANT WITH 8MM ABUTMENT
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key9414645
Report Number6000034-2019-02792
Device Sequence Number16572071
Product Code MAH
UDI-Device Identifier09321502022385
UDI-Public(01)09321502022385(10)COH1117237
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93330
Device Catalogue Number93330
Device Lot NumberCOH1117237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;